# SDR AALA20140828004

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 61,910 hours, 30,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5496203
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN HAS CORROSION.  REPAIRED DOOR PAN IAW EA MD80-53-036324.
